ICU MEDICAL, INC. ABG-PROVENT 3ML LI F % 100/CA; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Back to Search Results |
| Catalog Number |
4599P-1 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: one device was received for evaluation.It was reported that the complaint of syringe cap coming of can be confirmed based on the returned images.Without the return of the sample used a comprehensive failure investigation cannot be performed, and a cause cannot be determined.A device history record (dhr) review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.
Event or Problem Description
It was stated that they received multiple taps for the syringe cap coming off in route to the lab.The syringe with the cap in the abg (mars#125812).Lab had to be redrawn.There was no reported patient involvement and there was no patient harm.